# SDR HEEA967746

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicicator
- Part number: DL41239
- Condition: Sticks
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICKS FROM 0% TO 30% INTERMITTENTLY.  TIME SINCE REPAIR 17:05.
